# SDR IPXA2015083192966

- Difficulty date: August 13, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support
- Part number: ABA8513502
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R1 DOOR ESCAPE SLIDE AFT SUPPORT CHAFED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SUPPORT IAW DWG ABA8513 AND SRM 51-35-01.
